Alert archive / North Dakota / Severe Thunderstorm Warnings in 2020

Severe Thunderstorm Warning 98, NWS Bismarck, ND

June 29, 2020Dunn County, North Dakota

NWS Bismarck, ND issued this severe thunderstorm warning at Jun 29, 2020, 6:51 PM MDT for Dunn County, North Dakota. It was in force for 39 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 29, 2020, 6:51 PM MDT (00:51 UTC)
Expired
Jun 29, 2020, 7:30 PM MDT
In force
39 min
Issued by
NWS Bismarck, ND
Area
Storm-based polygon
Hail
1.75 in
Wind
70.0 mph

County Dunn County, ND

The radar

The Bismarck radar (KBIS), 168 km from the middle of the area, began a volume at 00:54 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 29, 7:12 PM MDTTORNADO8 E Mandaree, NDSTATE RADIO RELAYED REPORT OF A TORNADO THAT SCATTERED THINGS ACROSS SOMEONES YARD AND WAS ON THE GROUND WHEN THEY CALLED IT IN AT 812 PM CDT.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 29, 3:56 PM MDTTornado WatchSPC8 hr

The nearest sounding before it

Bismarck Municip, ND (KBIS), launched 00:00Z, 0.9 hours before the alert went out and 172 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Bismarck Municip, ND at 00:00Z on 2020-06-30Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2747 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Bismarck Municip, ND at 00:00Z on 2020-06-30The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 57 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2747 J/kg
Mixed-layer CIN
-118 J/kg
Mixed-layer LCL
1338 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
57 m²/s²
0-3 km storm-relative helicity
107 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

491 
WUUS53 KBIS 300051
SVRBIS
NDC025-300130-
/O.NEW.KBIS.SV.W.0098.200630T0051Z-200630T0130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Bismarck ND
751 PM CDT Mon Jun 29 2020

The National Weather Service in Bismarck has issued a

* Severe Thunderstorm Warning for...
  Dunn County in southwestern North Dakota...

* Until 830 PM CDT/730 PM MDT/.

* At 750 PM CDT/650 PM MDT/, severe thunderstorms were located along
  a line extending from 9 miles west of Mandaree to 11 miles north of
  Dickinson, moving north at 10 mph.

  HAZARD...Golf ball size hail and 70 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...People and animals outdoors will be injured. Expect hail 
           damage to roofs, siding, windows, and vehicles. Expect 
           considerable tree damage. Wind damage is also likely to 
           mobile homes, roofs, and outbuildings.

* Locations impacted include...
  Killdeer, Dunn Center, Manning, Little Missouri State Park,
  Hirschville, Oakdale and New Hradec.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 100 AM CDT/midnight MDT/ for
southwestern and northwestern North Dakota.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4767 10310 4767 10265 4782 10264 4778 10258
      4778 10250 4776 10244 4701 10244 4701 10252
      4698 10253 4698 10303 4733 10303 4733 10310
TIME...MOT...LOC 0050Z 181DEG 8KT 4770 10287 4704 10279 

HAIL...1.75IN
WIND...70MPH
 
$$

EDWARDS
1 follow-up statement
418 
WWUS53 KBIS 300108
SVSBIS

Severe Weather Statement
National Weather Service Bismarck ND
808 PM CDT Mon Jun 29 2020

NDC025-300130-
/O.CON.KBIS.SV.W.0098.000000T0000Z-200630T0130Z/
Dunn ND-
808 PM CDT Mon Jun 29 2020

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 830 PM
CDT/730 PM MDT/ FOR DUNN COUNTY...

At 808 PM CDT/708 PM MDT/, severe thunderstorms were located along a
line extending from near Mandaree to 6 miles northeast of Killdeer to
9 miles southeast of Manning, moving northeast at 20 mph.

HAZARD...Golf ball size hail and 70 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect 
         considerable tree damage. Wind damage is also likely to 
         mobile homes, roofs, and outbuildings.

These severe storms will be near...
  Little Missouri State Park around 720 PM MDT.

Other locations impacted by these severe thunderstorms include
Hirschville, Oakdale and New Hradec.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Tornado Watch remains in effect until 100 AM CDT/midnight MDT/ for
southwestern and northwestern North Dakota.

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4767 10310 4767 10265 4782 10264 4778 10258
      4778 10250 4776 10244 4701 10244 4701 10252
      4698 10253 4698 10303 4733 10303 4733 10310
TIME...MOT...LOC 0108Z 221DEG 16KT 4778 10271 4745 10269 4712 10267 

HAIL...1.75IN
WIND...70MPH
 
$$

EDWARDS

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Bismarck, ND wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 29, 6:24 PM MDT, 27 minutes earlier.

Area forecast discussion, Jun 29, 6:24 PM MDT, 27 minutes before
Area Forecast Discussion
National Weather Service Bismarck ND
724 PM CDT Mon Jun 29 2020

.UPDATE...
Issued at 724 PM CDT Mon Jun 29 2020

Changes with this update were focused on updating hourly PoPs with
weighting toward time-lagged HRRR guidance, which appears to be
capturing observational trends well through 00 UTC. Convection is
expanding over western ND and will eventually shift into the
central parts of the state overnight. Otherwise, we will let the
Heat Advisory continue for now, but expect to let it expire at 01
UTC.

MESOSCALE DISCUSSION...Issued at 545 PM CDT Mon Jun 29 2020

Severe thunderstorm potential is rapidly increasing in western ND,
with an attendant risk of very large hail and tornadoes.

As of 2230 UTC, convective initiation is ongoing in the vicinity
of a warm frontal zone from Glendive toward Dickinson. That warm
frontal zone is lifting northward, with surface pressure falls and
low-level warm air advection per surface observations centered on
McKenzie and Dunn Counties late this afternoon. Billow clouds over
northwestern ND in visible satellite imagery provide evidence of
enhanced low-level SRH shown in RAP-based objective analyses, with
0-1-km SRH around 150 m2/s2 along and north of the warm front. The
thermodynamic environment is characterized by MLCAPE of 2000-3000
J/kg, though initial cells may be in an air mass characterized by
MLLCL heights close to 1500 m AGL. Right-moving supercell motion
vectors toward the north-northeast around 25 kt will eventually
take the initial storms, including the supercell in eastern MT,
into McKenzie and Williams Counties through 01 UTC, where MLLCL
heights are lower, while the partially-sheltered boundary layer is
still supportive of enhanced low-level shear in support of a risk
of tornadoes. Very large hail will also be an enhanced risk with
any sustained mesocyclones given steep midlevel lapse rates and
deep-layer shear on the order of 40 kt. Further south, along and
south of I-94 in southwestern ND, agitated cumulus and attempts at
convective initiation marked by orphan anvils are continuing, and
may result in an increasing severe-storm risk by 00 UTC, as well.
This may be further aided by confluence in the wind fields which
has recently been noted in the warm sector in southwestern ND, as
noted by southwest surface winds at Buffalo, SD, and southeast
winds at Hettinger, ND.

&&

.SHORT TERM...(This evening through Tuesday)
Issued at 308 PM CDT Mon Jun 29 2020

Multiple hazards are in effect, the Heat Advisory to cover the
oppressive heat and humidity, and a Flash Flood watch has been
issued for portions of western and north central ND for the
potential for flash flooding this evening through tomorrow
evening.

Currently, surface low pressure was situated over northwest South
Dakota with strong moisture convergence in southwest ND into east
central MT. An area of mid to high level moisture is streaming
into the south central this afternoon, and limiting our heating
potential for the Heat Advisory. Do expect we might see some
thinning of the clouds along the western fringes, plus we have
been as high as 98 degrees for a heat index at Bismarck. We may be
able to let go a little early, but will let it ride for the time
being.

Late this afternoon or early this evening still looks favorable
for thunderstorm initiation in western ND. Although we are not
quite as unstable as yesterday and there may be a larger area of
convective inhibition to overcome, there are still some areas of
strong pressure falls situated over west central ND, along with a
few areas of less CIN over southwest ND and parts of the far
northwest. The CAMs have been pretty consistent all day in
developing a N-S line of convection in western ND. The latest
CAMs may be a little farther west, and a bit later. But
nonetheless, there is a larger area of deep layer shear available
to storms that develop along the frontal zone. There is some
indication that the northern portion of the line may grow upscale
and race eastward into the north central. This was moreso on the
earlier iterations, but there is still some indication that this
could occur. Also, there is also a lot of directional shear over
west central ND, so any storms that fire along the boundary, could
become supercellular with the potential for tornadoes. Very large
hail would also be a possibility. So needless to day, all threats
will be in play today. In addition, areas of very heavy rain will
be possible with any storms that develop. CIPS analogs are pegged
at either the 99.5th percentile, or the Max of all models across
the far northern tier counties through Tuesday evening. WPC has
the northwest and north central within either a marginal or slight
risk of flooding this evening through Tuesday. We decided to
highlight this entire area with one watch through Tuesday evening.

Convection may also continue into the late evening and early
overnight hours, so some areas could see a couple rounds of heavy
rain tonight, and this does not take into account Tuesday and
Tuesday evening.

On Tuesday, the treat for severe weather shifts into central and
eastern North Dakota. Again, very warm and unstable will
atmosphere will remain along and east of wherever the surface
boundary ends up after tonights convection.

.LONG TERM...(Tuesday night through Monday)
Issued at 308 PM CDT Mon Jun 29 2020

We remains warm through the extended period. The main forecast issue
will be timing and placement issues with occasional thunderstorm
chances.

Except for Wednesday, which is a little cooler, Daytime highs
through the extended period will be in the 80s north to 90s south.

It still looks like a bit of a break from severe weather Wednesday
and Thursday with some drier air pushing into the forecast area.
However, we will remain situated along the southern periphery of the
westerlies so you can't rule out a thunderstorm any day. Currently
our given model blend is showing mainly slight chances of
thunderstorms Wednesday daytime through Friday daytime, with chance
pops Friday night and through the weekend. This seems reasonable
and will stick close to our guidance.

&&

.AVIATION...(For the 00Z TAFS through 00Z Tuesday evening)
Issued at 724 PM CDT Mon Jun 29 2020

Thunderstorms initially over western ND at 00 UTC will gradually
shift north and eastward with local IFR conditions along with a
risk of large hail and damaging winds tonight. Initially KXWA and
KDIK will be at the greatest risk of this activity, but eventually
KMOT and KBIS will likely be impacted overnight. Additional
showers and thunderstorms are likely Tuesday. Finally, areas of
stratus and fog are possible late tonight and Tuesday morning, but
the 00 TAFs did not emphasize that given uncertainty in the
timing and location of its development.

&&

.BIS WATCHES/WARNINGS/ADVISORIES...
Flash Flood Watch through late Tuesday night for NDZ001>004-
009>012-017>019-021-031-032.

Heat Advisory until 8 PM CDT /7 PM MDT/ this evening for
NDZ011>013-019>023-025-034>037-042-045>048-050-051.

&&

UPDATE...CJS
SHORT TERM...TWH
LONG TERM...TWH
AVIATION...CJS
Hazardous weather outlook, Jun 29, 5:12 PM MDT, 1 hour 39 minutes before
Hazardous Weather Outlook
National Weather Service Bismarck ND
612 PM CDT Mon Jun 29 2020

NDZ001>004-009>012-017>019-021-031-032-302315-
Divide-Burke-Renville-Bottineau-Williams-Mountrail-Ward-McHenry-
McKenzie-Dunn-Mercer-McLean-Golden Valley-Billings-
612 PM CDT Mon Jun 29 2020 /512 PM MDT Mon Jun 29 2020/

This Hazardous Weather Outlook is for portions of north central
North Dakota, northwest North Dakota, south central North Dakota,
and southwest North Dakota.

.DAY ONE...Tonight

Severe thunderstorms are likely in western and north central
North Dakota through tonight. Potential hazards include very large
hail up to tennis ball size, damaging wind gusts to 70 mph, and
tornadoes.

A Flash Flood Watch is in effect for west central, northwest, and
north central North Dakota through late Tuesday night. Details can
be found at weather.gov/bis.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A few severe thunderstorms are possible in western and central
North Dakota again on Tuesday, but the main risk will be along and
east of Highway 83 in the central part of the state.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will be needed through tonight.

NDZ005-013-020-022-023-025-034>037-042-045>048-050-051-302315-
Rolette-Pierce-Oliver-Sheridan-Wells-Foster-Morton-Burleigh-
Kidder-Stutsman-Grant-Sioux-Emmons-Logan-La Moure-McIntosh-Dickey-
612 PM CDT Mon Jun 29 2020 /512 PM MDT Mon Jun 29 2020/

This Hazardous Weather Outlook is for portions of north central
North Dakota, south central North Dakota, and southeast North
Dakota.

.DAY ONE...Tonight

There is a chance of thunderstorms tonight across central North
Dakota. A few storms may be severe, with the main threat across
central North Dakota being damaging winds up to 70 mph. Large hail
up to the size of balls is also possible.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

A few severe thunderstorms are possible in western and central
North Dakota again on Tuesday, but the main risk will be along and
east of Highway 83 in the central part of the state.

.SPOTTER INFORMATION STATEMENT...

Weather spotters may be needed tonight and Tuesday.

NDZ033-040-041-043-044-302315-
Stark-Slope-Hettinger-Bowman-Adams-
512 PM MDT Mon Jun 29 2020

This Hazardous Weather Outlook is for portions of southwest North
Dakota.

.DAY ONE...Tonight

Severe thunderstorms are likely in western and north central
North Dakota through tonight. Potential hazards include very large
hail up to tennis ball size, damaging wind gusts to 70 mph, and
tornadoes.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday

Chances for thunderstorms Tuesday through Wednesday and some
could be severe and with heavy rain, but there remains uncertainty
in the timing and location of the greatest risks.

.SPOTTER INFORMATION STATEMENT...

Weather spotters will likely be needed through tonight.

CJS

In the hours before

Local storm report, Jun 29, 6:13 PM MDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
713 PM CDT MON JUN 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     HAIL             14 N GRASSY BUTTE       47.60N 103.25W
06/29/2020  M1.25 INCH       MCKENZIE           ND   TRAINED SPOTTER

            RELAYED THROUGH SPOTTER NETWORK.

&&

MJ
Local storm report, Jun 29, 6:18 PM MDT, 33 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
718 PM CDT MON JUN 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0714 PM     HAIL             5 NW GRASSY BUTTE       47.44N 103.34W
06/29/2020  E1.75 INCH       MCKENZIE           ND   TRAINED SPOTTER

&&
Special weather statement, Jun 29, 6:21 PM MDT, 30 minutes before
Special Weather Statement
National Weather Service Bismarck ND
621 PM MDT Mon Jun 29 2020

NDZ041-044-300045-
Hettinger ND-Adams ND-
621 PM MDT Mon Jun 29 2020

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHWESTERN HETTINGER AND
WESTERN ADAMS COUNTIES UNTIL 645 PM MDT...

At 621 PM MDT, strong thunderstorms were clustered along a line
extending from 7 miles west of Regent to 5 miles southwest of
Hettinger. These storms were nearly stationary.

Nickel size hail and wind gusts to 50 mph will be possible with these
storms.

Locations impacted include...
Hettinger, Bucyrus and Havelock.

A Tornado Watch remains in effect until midnight MDT for southwestern
North Dakota.

LAT...LON 4595 10282 4650 10284 4650 10259 4594 10258
TIME...MOT...LOC 0021Z 022DEG 2KT 4641 10271 4595 10271

EDWARDS
Local storm report, Jun 29, 6:28 PM MDT, 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
728 PM CDT MON JUN 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     FUNNEL CLOUD     10 SE WATFORD CITY      47.70N 103.13W
06/29/2020                   MCKENZIE           ND   AIRPLANE PILOT

            POSSIBLE FUNNEL REPORTED BY NORTH DAKOTA ARB
            PILOT.

&&

MJ
Local storm report, Jun 29, 6:37 PM MDT, 14 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
737 PM CDT MON JUN 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     HAIL             6 WNW FAIRFIELD         47.22N 103.34W
06/29/2020  E0.88 INCH       BILLINGS           ND   TRAINED SPOTTER

&&
Local storm report, Jun 29, 6:47 PM MDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BISMARCK ND
747 PM CDT MON JUN 29 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0732 PM     TSTM WND GST     8 NW OAKDALE            47.56N 102.99W
06/29/2020  M62 MPH          DUNN               ND   MESONET

            NDAWN STATION 9NW MEDICINE HOLE.

&&

MJ

The office that day

Everything else NWS Bismarck, ND issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 29, 6:07 PM MDTSevere Thunderstorm WarningBISDunn, McKenzie53 min
Jun 29, 6:10 PM MDTSevere Thunderstorm WarningBISDunn, McKenzie65 min
Jun 29, 6:12 PM MDTSevere Thunderstorm WarningBISBillings48 min
Jun 29, 6:20 PM MDTTornado WarningBISDunn, McKenzie25 min
Jun 29, 6:21 PM MDTSpecial Weather StatementBISAdams24 min
Jun 29, 7:07 PM MDTSpecial Weather StatementBISAdams, Hettinger, Stark53 min
Jun 29, 7:15 PM MDTSevere Thunderstorm WarningBISHettinger, Stark30 min
Jun 29, 7:16 PM MDTSevere Thunderstorm WarningBISDunn, McKenzie, McLean, Mountrail59 min
Jun 29, 7:22 PM MDTTornado WarningBISMcKenzie, Mountrail23 min
Jun 29, 7:29 PM MDTSevere Thunderstorm WarningBISDunn61 min
Jun 29, 7:30 PM MDTSevere Thunderstorm WarningBISStark39 min
Jun 29, 7:44 PM MDTTornado WarningBISMountrail31 min
Jun 29, 7:45 PM MDTTornado WarningBISDunn, Stark30 min
Jun 29, 8:06 PM MDTSevere Thunderstorm WarningBISDunn, Hettinger, Stark54 min
Jun 29, 8:15 PM MDTSevere Thunderstorm WarningBISBurke, Mountrail, Ward60 min
Jun 29, 8:37 PM MDTSevere Thunderstorm WarningBISAdams, Hettinger38 min
Jun 29, 9:16 PM MDTSpecial Weather StatementBISAdams, Hettinger44 min
Jun 29, 9:17 PM MDTSpecial Weather StatementBISMcLean, Ward43 min
Jun 29, 9:31 PM MDTSpecial Weather StatementBISOliver29 min
Jun 29, 10:01 PM MDTSpecial Weather StatementBISMcHenry44 min
Jun 29, 10:04 PM MDTSpecial Weather StatementBISGrant41 min
Jun 29, 10:45 PM MDTSpecial Weather StatementBISBottineau, McHenry, Pierce45 min
Jun 29, 11:00 PM MDTSpecial Weather StatementBISBottineau45 min
Jun 29, 11:01 PM MDTSpecial Weather StatementBISGrant29 min
Jun 30, 12:05 AM MDTSpecial Weather StatementBISBurleigh40 min
Jun 30, 12:50 AM MDTSpecial Weather StatementBISEmmons40 min
Jun 30, 2:00 AM MDTSevere Thunderstorm WarningBISAdams, Grant, Sioux45 min
Jun 30, 4:45 AM MDTSpecial Weather StatementBISGrant45 min
Jun 30, 4:55 AM MDTSevere Thunderstorm WarningBISGrant, Sioux65 min
Jun 30, 6:31 AM MDTSpecial Weather StatementBISMorton44 min
Jun 30, 6:33 AM MDTSpecial Weather StatementBISSioux57 min
Jun 30, 7:06 AM MDTSevere Thunderstorm WarningBISEmmons, Morton, Sioux39 min
Jun 30, 7:14 AM MDTSpecial Weather StatementBISOliver46 min
Jun 30, 7:34 AM MDTSevere Thunderstorm WarningBISBurleigh, Emmons, Morton56 min
Jun 30, 8:17 AM MDTSpecial Weather StatementBISSheridan43 min
Jun 30, 8:30 AM MDTSevere Thunderstorm WarningBISMcLean45 min
Jun 30, 8:43 AM MDTSpecial Weather StatementBISBurleigh, Emmons, Kidder47 min
Jun 30, 9:06 AM MDTSpecial Weather StatementBISMcHenry39 min
Jun 30, 9:44 AM MDTSpecial Weather StatementBISMcHenry46 min
Jun 30, 10:13 AM MDTSpecial Weather StatementBISOliver47 min
Jun 30, 10:21 AM MDTSpecial Weather StatementBISBottineau39 min
Jun 30, 11:00 AM MDTSpecial Weather StatementBISOliver45 min
Jun 30, 11:09 AM MDTSpecial Weather StatementBISBurleigh, Kidder51 min
Jun 30, 11:32 AM MDTSevere Thunderstorm WarningBISKidder43 min
Jun 30, 12:00 PM MDTSevere Thunderstorm WarningBISWells45 min
Jun 30, 12:37 PM MDTSpecial Weather StatementBISWells38 min
Jun 30, 12:41 PM MDTSpecial Weather StatementBISMcLean, Oliver49 min
Jun 30, 1:11 PM MDTSpecial Weather StatementBISWells49 min
Jun 30, 1:38 PM MDTSevere Thunderstorm WarningBISMcHenry, Pierce, Sheridan, Wells52 min
Jun 30, 2:41 PM MDTSevere Thunderstorm WarningBISPierce, Wells49 min
Jun 30, 3:29 PM MDTSevere Thunderstorm WarningBISPierce, Wells32 min
Jun 30, 3:30 PM MDTAreal Flood AdvisoryBISWells109 min
Jun 30, 3:50 PM MDTSpecial Weather StatementBISMorton40 min
Jun 30, 4:43 PM MDTSpecial Weather StatementBISBurleigh47 min
Jun 30, 5:18 PM MDTFlash Flood WarningBISWells4 hr
Jun 30, 5:29 PM MDTTornado WarningBISBurleigh, Kidder31 min
Jun 30, 5:47 PM MDTSpecial Weather StatementBISKidder, Logan43 min
Jun 30, 5:57 PM MDTTornado WarningBISKidder33 min

Nearby

Severe Thunderstorm Warnings in North Dakota, 2020Every severe thunderstorm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.